# SDR OXZS2014022000092

- Difficulty date: February 4, 2014
- Submitted: February 20, 2014
- Operation: General aviation
- Aircraft: N2828C
- Make and model: Blanca 7GCBC
- Aircraft serial: 13432003
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 31700
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE CRACKED AND SNAPPED OFF RENDERING THE FLAPS UNUSABLE.  THIS OCCURRED AFTER 13 YEARS OF REGULAR USAGE.  THE CAUSE WAS PROBABLY RELATED TO DESIGNS OF THE HANDLE WHICH LACKED SUFFICIENT REINFORCEMENT AT THE FULCRUM OF THE HANDLE WHICH MADE THE HANDLE VULNERABLE TO THE STRESS OF REGULAR USE.  THE AIRPLANE HAS BEEN IN REGULAR USE SINCE IT WAS BUILT IN 2003 WITHOUT ACCIDENT OR INCIDENT.  ADDITIONALLY, BUT UNRELATED, THE ORIGINAL PAINT SYSTEM APPLIED TO THE PLANE BY THE MFG WAS DEFECTIVE FROM ITS INCEPTION.  THE MFG REFUSED TO HONOR THE WARRANTY.  THE DEFECTIVE PAINT NECESSITATED RECOVERING AND PAINTING OF THE ACFT IN 2013.
